Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On subclasses of weak Asplund spaces

Authors: Ondrej F. K. Kalenda and Kenneth Kunen
Journal: Proc. Amer. Math. Soc. 133 (2005), 425-429
MSC (2000): Primary 46B26, 03E35
Published electronically: September 2, 2004
MathSciNet review: 2093063
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assuming the consistency of the existence of a measurable cardinal, it is consistent to have two Banach spaces, $X,Y$, where $X$ is a weak Asplund space such that $X^{*}$ (in the weak* topology) in not in Stegall's class, whereas $Y^{*}$is in Stegall's class but is not weak* fragmentable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B26, 03E35

Retrieve articles in all journals with MSC (2000): 46B26, 03E35

Additional Information

Ondrej F. K. Kalenda
Affiliation: Department of Mathematical Analysis, Charles University, Sokolovská 83, 186 75 Praha 8, Czech Republic

Kenneth Kunen
Affiliation: Department of Mathematics, University of Wisconsin, Madison, Wisconsin 53706

PII: S 0002-9939(04)07744-5
Keywords: Weak Asplund space, fragmentable space, Stegall's class of spaces, measurable cardinal
Received by editor(s): October 4, 2001
Published electronically: September 2, 2004
Additional Notes: The first author was supported by Research grants GAUK 277/2001, GAČR 201/00/1466 and MSM 113200007
The second author was supported by NSF Grant DMS-0097881
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia